# SDR DALA2023032902431

- Difficulty date: March 28, 2023
- Submitted: March 29, 2023
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 91,898 hours, 38,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 655 DOOR 3R GIRT BAR DISLODGED. CORRECTIVE ACTION: RE-INSTALLED GIRT BAR AT 3R PER B757 AMM 25-66. ACCOMPLISHED GIRT BAR AND FLOOR FITTING INSPECTION PER B757 AMM 25-66. (4785008)
